Erupción por drogas, Tegretol

Este paciente presenta una erupción cutánea causada por el Tegretol, lo cual es un ejemplo de las diversas reacciones que los medicamentos pueden causar en la piel.Erupción por drogas, Tegretol

Revision

Last reviewed 5/6/2012 by Linda J. Vorvick, MD, Medical Director and Director of Didactic Curriculum, MEDEX Northwest Division of Physician Assistant Studies, Department of Family Medicine, UW Medicine, School of Medicine, University of Washington; and Stuart I. Henochowicz, MD, FACP, Associate Clinical Professor of Medicine, Division of Allergy, Immunology, and Rheumatology, Georgetown University Medical School. Also reviewed by David Zieve, MD, MHA, Medical Director, A.D.A.M. Health Solutions, Ebix, Inc.

Disclaimers

  • The information provided herein should not be used during any medical emergency or for the diagnosis or treatment of any medical condition.
  • A licensed medical professional should be consulted for diagnosis and treatment of any and all medical conditions.
  • Call 911 for all medical emergencies.
  • Links to other sites are provided for information only -- they do not constitute endorsements of those other sites.

©1997 - A.D.A.M., Inc.Any duplication or distribution of the information contained herein is strictly prohibited.adam.com